# SDR TRAX200701042

- Difficulty date: July 23, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 21,779 hours, 18,648 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP ASYMMETRY IN FLIGHT LT AT ZERO AND RT AT 8-9.  AFTER AIR RETURN RT INDICATION SHOWS 11 DEGREES BUT THE FLAPS PHYSICALLY SHOW AT ZERO.  A/C RETURNED TO PIA AFTER T/O.  EMERGENCY DECLARED.  FLT 4678 DEL 495 MINS.
